I first started with mebendazole which I ordered on line... at first I took it infrequently ... not even once a month because I was afraid of die off... and I really didnt experience much difference ... I think probably I was experiencing die off early on without realizing it ... the funny thing about parasites ... they are masters of disguise ... most people dont realize they even have them unless their burden is high .. but the die off can cause a pretty violent reaction...for instance, I never had asthma attack until I started killing off the parasites... I only recently made the connection, because when I stepped up the meds the symptoms got much much worse. Most people I dont think will ever experience symptoms as bad as mine because I took the mebendazole for like 2 weeks straight... everyday plus ivermectin. The symptoms I had were tachycardia (over 135), asthma, broke out all over, cold/numb hands and feet, extreme weakness, I had a horrible smell coming from my skin and on my breath, appetite loss and nausea, extreme memory lapses, hypertention, weight loss, increased smell and taste, even water smelled and tasted bad and hives. I had to actually stop wearing deoderant for weeks. A lot of the symptoms improved with benedryl ... After the larva migrans I developed spider veins all over my body and gradually painful varicose veins... I dont recommend anyone do what i did, I just really freaked out when I saw things in my stool and was looking for the fastest way to kill them. Luckily most people are probably not as resourceful to get their hands on these meds as I was. As far as using "animal" meds, there has been some documented cases of using the injectable animal ivermectin in humans... but its not FDA approved. I used an oral paste form. I dont know that the meds caused the reaction I had ... I think its more likely from the massive die off. At any rate ... I hope this gives you a clearer picture.